# SDR DALA2021031901597

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 101,159 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 LOWER LOBE CREW REST VERTICAL EMERGENCY PATH LIGHT IS INOPERATIVE. MAINTENANCE RELAMPED 5 BULBS. SYSTEM OPERATION IS NORMAL. (LP 7594549)
